Empirical processes of residuals for high-dimensional linear models

Mammen, Enno

URL: http://www.jstor.org/stable/2242620
Additional URL: http://projecteuclid.org/euclid.aos/1033066211
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: The Annals of Statistics
Volume: 24
Issue number: 1
Page range: 307-335
Place of publication: Hayward, Calif.
Publishing house: Inst. of Mathematical Statistics
ISSN: 0090-5364
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Mammen, Enno

Google Scholar: Mammen, Enno

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item